# SDR HEEA0010826

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7926781001
- Condition: Defective
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO KICKS AUTO PILOT OFF.
